# SDR ASAA1159359

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 15,434 hours, 4,617 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND SAN.  NORMAL OPS RESTORED PER QRH PROCEDURE.
